Eigenvalues Variation of the \(p\)-Laplacian under the Yamabe Flow on SM

Shahroud Azami

Abstract


Let \((M,F)\) be a compact Finsler manifold. Studying geometric flows and the eigenvalues of geometric operators are powerful tools when dealing with geometric problems. In this article we will consider the eigenvalue problem for the p-laplace operator for Sasakian metric acting on the space of functions on SM. We find the first variation formula for the eigenvalues of \(p\)-Laplacian on SM evolving by the Yamabe flow on \(M\) and give some examples.

Keywords


Yamabe flow; Finsler manifold; \(p\)-Laplace operator

Full Text:

PDF

References


H. Akbar-Zadeh, Generalized Einstein manifolds, Jour. Geom. Phys. 17 (1995), 342-380.

S. Azami and A. Razavi, Yamabe flow on Berwald manifold, International Journal of Geometric Methods in Modern Physics 12 (2015), 1550025.

T. Aubin, Equations dierentielles non lineaires et probleme de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 (1976), 269-296 .

S. Azami and A. Razavi, Existence and uniqueness for solution of Ricci flow on Finsler manifolds, International Journal of Geometric Methods in Modern Physics 10 (3) (2013).

A. Bahri, Proof of the Yamabe conjecture, without the positive mass theorem, for locally conformally manifolds, Einstein metrics and Yang-Mills connections (ed. by Toshiki Mabuchi and Shigeru Mukai), Lecture Notes in Pure and Applied Mathemat- ics, vol. 145, Marcel Dekker, New York, 1-26 (1993).

T. Bartheleme, A natural Finsler-Laplace operator, Israel J. Math. to appear (2012), ArXiv:1104.4326v2.

S. Brendle, Convergence of the Yamabe flow for arbitrary initial energy, J. Dierential Geom. 69 (2005), 217278.

S. Brendle, Convergence of the Yamabe flow in dimension 6 and higher, Invent. Math. 170 (2007), 541-576.

S. Y. Cheng, Eigen functions and eigenvalues of Laplacian, Proc. Sympos. Pure Math., 27 part 2, Dierntial Geometry, (eds. S. S. Chern and R. Osserman), Amer. Math. Soc., Providence, Rhode Island, 1975, 185-193.

Q.M. Cheng and H. C. Yang,Estimates on eigenvalues of Laplacian, Math. Ann., 331 (2005),445-460.

B. Chow, The Yamabe flow on locally conformally at manifolds with positive Ricci curvature, Comm. Pure Appl. Math. 65 (1992), 1003-1014.

B. Chow and D. Knopf, The Ricci flow: An Introduction, Mathematical Surveys and Monographs, vol. 110, AMS, 2004.

B. Chow, P. Lu, and L.Ni, Hamiltons Ricci flow, Graduate Studies in Mathematics, Vol. 77, AMS, 2006.

D. Friedan, Nonlinear Models in 2 + Dimensions, Annals of Physics 163, 318 (1985).

E. M. Harrell II and P. L. Michel, Commutator bounds for eigenvalues with applications to spectral geometry, Comm. Partial Dierential Equations, 19 (1994), 2037-2055.

M. Headrick and T. Wiseman, Ricci Flow and Black Holes, Class. Quantum. Grav.23 (2006) 6683-6707.

P.F. Leung, On the consecutive eigenvalues of the Laplacian of a compact minimal submanifold in a sphere, J. Aust. Math. Soc., 50 (1991), 409-426.

R.Miron and M.Anastasiei,Vector Bundles and Lagrange Spaces with Applications to Relativity, (Geometry Balkan Press, Bukharest, 1997); translation from Romanian of (Editura Academiei Romane, 1987)[108].

R. Miron and M. Anastasiei, The Geometry of Lagrange paces: Theory and Applications, FTPH no. 59 ( Kluwer Academic Publishers, Dordrecht, Boston, London, 1994).

X. Mo, An introduction to nsler geometry, World Scientic Publishing Co. Pte. Ltd, 2006.

M. Nitta, Conformal Sigma Models with Anomalous Dimensions and Ricci Solitons, Mod. Phys. Lett. A 20(2005), 577-584.

G. Perelman, The entropy formula for the Ricci flow and its geometric applications. ArXiv Preprint Server, 2002.

H. Schwetlick, M. Struwe, Convergence of the Yamabe flow for "large" energies, J. Reine Angew. Math., 2003, 562:59100.

Z. Shen, The non-linear Laplacian for Finsler manifold, The theory of Finslerian Laplacians and applications, Math. Appl., vol. 459, Kluwer Acad. Publ., Dordrecht, 1998, pp. 187-198.

Z. Shen,Dierential Geometry of Spray and Finsler Spaces, Kluwer Academic Publishers, 2001.

G. Wang and C. Xio, A sharp lower bound for the first eigenvalue on Finsler manifolds, ArXiv:1112. 4401v1, 2011.

R. Ye, Global existence and convergence of Yamabe flow, J. Dierential Geom., 39 (1994), 3550.




DOI: http://dx.doi.org/10.26713%2Fjims.v8i5.343

eISSN 0975-5748; pISSN 0974-875X